Large deviation principle for certain spatially lifted Gaussian rough path

Research output: Contribution to journalArticle

Abstract

In rough stochastic PDE theory of Hairer type, rough path lifts with respect to the space variable of two-parameter continuous Gaussian processes play a main role. A prominent example of such processes is the solution of the stochastic heat equation under the periodic condition. The main objective of this paper is to show that the law of the spatial lift of this process satisfies a Schilder type large deviation principle on the continuous path space over a geometric rough path space.

Original languageEnglish
Pages (from-to)433-463
Number of pages31
JournalTohoku Mathematical Journal
Volume67
Issue number3
DOIs
Publication statusPublished - Jan 1 2015
Externally publishedYes

Fingerprint

Rough Paths
Path Space
Large Deviation Principle
Stochastic PDEs
Stochastic Heat Equation
Gaussian Process
Rough
Two Parameters

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Large deviation principle for certain spatially lifted Gaussian rough path. / Inahama, Yuzuru.

In: Tohoku Mathematical Journal, Vol. 67, No. 3, 01.01.2015, p. 433-463.

Research output: Contribution to journalArticle

@article{7542b24bba8e4b0cbd5dccb4bd33c132,
title = "Large deviation principle for certain spatially lifted Gaussian rough path",
abstract = "In rough stochastic PDE theory of Hairer type, rough path lifts with respect to the space variable of two-parameter continuous Gaussian processes play a main role. A prominent example of such processes is the solution of the stochastic heat equation under the periodic condition. The main objective of this paper is to show that the law of the spatial lift of this process satisfies a Schilder type large deviation principle on the continuous path space over a geometric rough path space.",
author = "Yuzuru Inahama",
year = "2015",
month = "1",
day = "1",
doi = "10.2748/tmj/1446818560",
language = "English",
volume = "67",
pages = "433--463",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "3",

}

TY - JOUR

T1 - Large deviation principle for certain spatially lifted Gaussian rough path

AU - Inahama, Yuzuru

PY - 2015/1/1

Y1 - 2015/1/1

N2 - In rough stochastic PDE theory of Hairer type, rough path lifts with respect to the space variable of two-parameter continuous Gaussian processes play a main role. A prominent example of such processes is the solution of the stochastic heat equation under the periodic condition. The main objective of this paper is to show that the law of the spatial lift of this process satisfies a Schilder type large deviation principle on the continuous path space over a geometric rough path space.

AB - In rough stochastic PDE theory of Hairer type, rough path lifts with respect to the space variable of two-parameter continuous Gaussian processes play a main role. A prominent example of such processes is the solution of the stochastic heat equation under the periodic condition. The main objective of this paper is to show that the law of the spatial lift of this process satisfies a Schilder type large deviation principle on the continuous path space over a geometric rough path space.

UR - http://www.scopus.com/inward/record.url?scp=84957682616&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84957682616&partnerID=8YFLogxK

U2 - 10.2748/tmj/1446818560

DO - 10.2748/tmj/1446818560

M3 - Article

AN - SCOPUS:84957682616

VL - 67

SP - 433

EP - 463

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 3

ER -